Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 40, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Dec 7, 2011, 4:33 PM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2011, 4:33 PM EST (21:33 UTC)
- Expired
- Dec 8, 2011, 10:23 AM EST
- In force
- 18 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
431 WHUS72 KKEY 072133 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 433 PM EST WED DEC 7 2011 GMZ031>034-042>044-052>055-072>075-080400- /O.NEW.KKEY.SC.Y.0040.111207T2133Z-111208T1600Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 433 PM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS OF THE ATLANTIC...GULF OF MEXICO...AND FLORIDA BAY TONIGHT. * WINDS AND WAVES: SUSTAINED NORTH SURFACE WINDS WILL INCREASE TO NEAR 20 KNOTS FROM WEST TO EAST ASSOCIATED WITH THE PASSAGE OF A COLD FRONT. BEYOND THE REEF SOUTHWEST OF THE LOWER KEYS AND ON OFFSHORE GULF OF MEXICO WATERS...SEAS WILL BUILD TO UP TO 7 FEET AFTER MIDNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BS
3 follow-up statements
984 WHUS72 KKEY 080312 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1012 PM EST WED DEC 7 2011 GMZ031>034-042>044-052>055-072>075-081115- /O.CON.KKEY.SC.Y.0040.000000T0000Z-111208T1600Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1012 PM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC...GULF OF MEXICO...AND FLORIDA BAY OVERNIGHT. * WINDS AND WAVES: IN WAKE OF A COLD FRONT...SUSTAINED NORTH SURFACE WINDS WILL INCREASE TO NEAR 20 KNOTS. ON THE WESTERN PORTION OF THE FLORIDA STRAITS AND ON OFFSHORE GULF OF MEXICO WATERS...SEAS OF UP TO 7 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BS
337 WHUS72 KKEY 080900 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 400 AM EST THU DEC 8 2011 GMZ031>034-042>044-052>055-072>075-081600- /O.CON.KKEY.SC.Y.0040.000000T0000Z-111208T1600Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 400 AM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THE REST OF THIS MORNING ACROSS THE COASTAL WATERS OF THE ATLANTIC...GULF OF MEXICO...AND FLORIDA BAY. * WINDS AND WAVES: IN WAKE OF A COLD FRONT...SUSTAINED NORTH SURFACE WINDS BETWEEN 20 AND 25 KNOTS...DECREASING TO 15 TO 20 KNOTS DURING THE AFTERNOON. SEAS OF 4 TO 7 FEET ARE EXPECTED ACROSS THE FLORIDA STRAITS...EXCEPT 5 TO 8 FEET IN A NORTHWEST SWELL ACROSS THE WESTERN PORTION OF THE FLORIDA STRAITS AND THE OFFSHORE GULF OF MEXICO WATERS. SEAS WILL BE HIGHER IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FUTTERMAN
469 WHUS72 KKEY 081523 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1023 AM EST THU DEC 8 2011 GMZ033-034-054-055-074-075-082100- /O.CAN.KKEY.SC.Y.0040.000000T0000Z-111208T1600Z/ /O.NEW.KKEY.SW.Y.0014.111208T1523Z-111208T2100Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1023 AM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR ON THE GULF WATERS BEYOND 20 NM WEST OF MAINLAND MONROE COUNTY TO THE DRY TORTUGAS...AND THE WESTERN STRAITS OF FLORIDA FROM SEVEN MILE BRIDGE TO 20 NM WEST OF THE DRY TORTUGAS. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS AND WAVES: IN WAKE OF A COLD FRONT...SUSTAINED NORTH SURFACE WINDS BETWEEN 15 AND 20 KNOTS...DECREASING TO NEAR 15 KNOTS DURING THE AFTERNOON. SEAS OF 4 TO 7 FEET ARE EXPECTED ACROSS THE FLORIDA STRAITS...EXCEPT 5 TO 8 FEET IN A NORTHWEST SWELL ACROSS THE WESTERN PORTION OF THE FLORIDA STRAITS AND THE OFFSHORE GULF OF MEXICO WATERS. SEAS WILL BE HIGHER IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ031-032-042>044-052-053-072-073-081630- /O.CAN.KKEY.SC.Y.0040.000000T0000Z-111208T1600Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- 1023 AM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY...WHICH WAS IN EFFECT FOR THE COASTAL WATERS OF HAWK CHANNEL...THE FLORIDA STRAITS FROM OCEAN REEF TO THE WEST END OF SEVEN MILE BRIDGE...FLORIDA BAY AND THE GULF SIDE AND BAY SIDE WATERS NORTH OF THE MIDDLE AND LOWER KEYS. WINDS AND SEAS IN THESE LOCATIONS HAVE DROPPED BELOW CRITERIA FOR A SMALL CRAFT ADVISORY. HOWEVER...SMALL CRAFT SHOULD STILL EXERCISE CAUTION IN FLORIDA STRAITS OVERNIGHT FOR SUSTAINED NORTHEAST TO EAST WINDS OF 15 TO 20 KNOTS AND SEAS UP TO SIX FEET IN THE GULF STREAM. $$ BWC
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 7, 3:47 PM EST, 46 minutes earlier.
Area forecast discussion, Dec 7, 3:47 PM EST, 46 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 347 PM EST WED DEC 7 2011 .DISCUSSION... .CURRENTLY... THE KBYX RADAR SHOWS A LINE OF SHOWERS SOUTHEAST OF THE MIDDLE AND UPPER KEYS...ALL OTHER RETURNS ARE AP. WINDS ARE MAINLY OUT OF THE NORTH TO NORTHWEST AT 5 TO 10 KNOTS ACROSS THE KEYS AT THIS HOUR. SATELLITE INTERROGATION SHOWS AN ADVANCING COLD FRONT CROSSING THE GULF OF MEXICO TOWARD THE KEYS. RECENT OBSERVATIONS FROM THE BUOY 200 NM WEST OF NAPLES HAVE INCREASED WINDS TO 26 KNOTS WITH GUSTS NEAR 30 KNOTS OVER THE PAST 3 HOURS WITH FROPA. THE BUOY JUST WEST OF NAPLES HAS YET TO WITNESS THE FRONT AS WINDS ARE 5 TO 10 KNOTS. A RECENT SCATTEROMETER PASS OVER THE CENTRAL GULF REPORTS 25 TO 30 KNOTS BEHIND TO FRONT. .SHORT TERM (TONIGHT THROUGH FRIDAY)... A STRONG SHORT WAVE PIVOTING THROUGH THE DEEP SOUTH IS DRIVING A SURFACE FRONT ACROSS THE EASTERN GULF OF MEXICO. THE FRONT WILL BE ON OUR DOOR STEP JUST AFTER SUNSET WITH FROPA AROUND MIDNIGHT IN THE LOWER KEYS. VARIABLE WINDS TODAY WILL TURN NORTHWEST TO NORTH THIS AFTERNOON WITH A DRAMATIC INCREASE IN WINDS TONIGHT. THE SUPPORT FOR THE SURFACE FEATURE WILL MOVE WELL NORTH OF THE AREA SO OTHER THAN WINDS AND COLD AIR ADVECTION...IMPACTS WILL BE LIMITED. 1000 TO 850 MB THICKNESS INDICATES A 20 DECAMETER CHANGE IN THICKNESS WITH COLD AIR ADVECTION. THE COOLEST NIGHT WILL BE TONIGHT WITH LOW TO MIDDLE 60S...WHILE HIGHS STRUGGLE TO REACH 70 ON THURSDAY. WINDS WILL RELAX THURSDAY EVENING INTO FRIDAY WITH TEMPERATURES REBOUNDING TO NEAR NORMALS. THE REMNANT FRONT WILL RETREAT BACK OVER THE KEYS FRIDAY NIGHT WITH ZONAL FLOW ALOFT...EXPECT SLIGHTLY MORE SHOWER ACTIVITY DUE TO A FAVORABLE THETA PROFILE...ABOVE NORMAL MOISTURE...AND NORTHEASTERLY FLOW. A SEA SWELL IS ACCOMPANYING THE WIND SURGE BEHIND THE FRONT MAINLY FOR THE WESTERN MARINE AND GULF ZONES. && .LONG TERM (SATURDAY THROUGH WEDNESDAY)... THE THETA PROFILE REMAINS FAVORABLE FOR SOME LOW TOPPED SHOWERS SATURDAY THROUGH MONDAY IN THE EASTERLY FLOW AND WILL CONTINUE THE SLIGHT CHANCE...20 PERCENT...POPS THROUGH MONDAY. A RIDGE BUILDS IN OVER THE SOUTHEASTERN UNITED STATES MONDAY NIGHT AND TUESDAY CAUSING THE PRESSURE GRADIENT TO TIGHTEN AND WINDS TO FRESHEN THROUGH THURSDAY. && .MARINE... A COLD FRONT WILL CROSS THE KEYS OVERNIGHT AND FRESHEN WINDS. A SMALL CRAFT ADVISORIES FOR ALL KEYS WATERS WILL BEGIN THIS EVENING...EXTENDING THROUGH AT LEAST THURSDAY AFTERNOON. EXPECT WINDS TO DECREASE SOMEWHAT THURSDAY AFTERNOON WITH MODERATE NORTHEAST FLOW CONTINUING FROM THURSDAY NIGHT THROUGH THE WEEKEND. CAUTIONARY STATEMENTS...ESPECIALLY OVER THE STRAITS ARE POSSIBLE THROUGH THE WEEKEND. && .AVIATION... THROUGH 12Z THURSDAY...VFR CONDITIONS WILL PREVAIL AT THE KEY WEST AND MARATHON TERMINALS UNTIL AROUND 03Z...BEFORE A COLD FRONT ACCOMPANIED BY MVFR CEILINGS OF AROUND 1500 FEET OVERSPREAD OUR AREA INTO THE OVERNIGHT HOURS. IN ADDITION...MOSTLY NORTH WINDS OF 10 KNOTS OR LESS WILL INCREASE TO BETWEEN 13 AND 17 KNOTS WITH GUSTS NEAR 25 KNOTS FROM LATE TONIGHT INTO EARLY THURSDAY MORNING. BECAUSE OF THESE WINDS...MODERATE TO STRONG CROSSWINDS WILL BE EXPERIENCED. && .CLIMATE... KEYS WEATHER DATELINE...1937...THE LOW TEMPERATURE IN KEY WEST WAS 50 DEGREES...SETTING THE DAILY RECORD MINIMUM TEMPERATURE FOR KEY WEST ON DECEMBER 7TH...PEARL HARBOR DAY...WHICH STANDS 74 YEARS LATER. && .PRELIMINARY POINT TEMPS/POPS... KEY WEST 65 70 66 77 / 10 - 10 20 MARATHON 63 71 66 78 / 10 - 10 20 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...NONE. && PUBLIC/MARINE.........BWC AVIATION/NOWCASTS.....APA DATA COLLECTION.......ULRICH VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Dec 7, 4:23 AM EST, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 423 AM EST WED DEC 7 2011 FLZ076>078-GMZ031>034-042>044-052>055-072>075-081100- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 423 AM EST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED FOR TODAY. SMALL CRAFT ADVISORIES MAY BE REQUIRED FOR MUCH OR ALL OF THE KEYS COASTAL WATERS TONIGHT...DUE TO NORTH WINDS EXPECTED TO INCREASE TO AROUND 20 KNOTS BEHIND A COLD FRONT MOVING THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SMALL CRAFT ADVISORIES MAY BE REQUIRED FOR PORTIONS OF THE KEYS COASTAL WATERS THURSDAY. SMALL CRAFT ADVISORIES FOR HAZARDOUS SEAS MAY BE REQUIRED FOR THE WESTERN FLORIDA STRAITS THURSDAY NIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.